# SDR IPXA12M72514

- Difficulty date: February 25, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 73,780 hours, 11,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING L/E REFUELING PANEL CUT OUT CRACKED AT XOS610 LOWER SURFACE.  REPAIRED RT WING L/E LOWER SKIN REFUELING DOOR CUT OUT AT XOS610 REF SRM 57-40-02, REPAIR 7, STA SA EA 011-5730-01-A3725 REV I/R, EO 5730-46318-A.
